| Model Number |
CDS0801-XTW |
| Medical Device Problem Code |
Incomplete Coaptation (2507)
| Health Effect - Clinical Code |
Mitral Valve Insufficiency/ Regurgitation (4451)
| Date of Event |
08/12/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported on (b)(6) 2026 that the patient presented with grade 4 degenerative mitral regurgitation (mr), thick and flail leaflet for a mitraclip procedure.During the procedure, a mitraclip xtw was successfully implanted.The mr was reduced to grade 1 post procedure.On (b)(6) 2026, follow up revealed the clip had single leaflet device attachment (slda) from the anterior leaflet.Recurrent mr of grade 3 was reported.There was no clinically significant delay reported.
Event or Problem Description
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history did not indicate a lot-specific quality issue.Based on available information, the reported slda was due to patient anatomy (thickened leaflets).The reported mitral regurgitation seems to be related to the reported slda.The reported patient effect of mitral regurgitation, as listed in the mitraclip system instructions for use, is a known possible complication associated with mitraclip procedures.The reported serious injury/ illness/ impairment was the result of case-specific circumstances.There is no indication of a product quality issue with respect to manufacture, design or labeling.